Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Robust finite-time fuzzy H-infinity control for uncertain time-delay systems with stochastic jumps
Author: Zhang, Y.
Shi, P.
Nguang, S.
Karimi, H.
Agarwal, R.
Citation: Journal of the Franklin Institute, 2014; 351(8):4211-4229
Publisher: Elsevier
Issue Date: 2014
ISSN: 0016-0032
Statement of
Yingqi Zhang, Peng Shi, Sing Kiong Nguang, Hamid Reza Karimi, Ramesh K.Agarwal
Abstract: Abstract not available
Rights: © 2014 The Franklin Institute
DOI: 10.1016/j.jfranklin.2014.04.004
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.